MathSciNet Relay Station
MathSciNet bibliographic data
MR2591767 54A40 (54E35)
Kumar, S.; Miheţ, D. $G$-completeness and $M$-completeness in fuzzy metric spaces: a note on a common fixed point theorem. Acta Math. Hungar. 126 (2010), no. 3, 253–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement